Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2012

A minimizer for optimizing the initial velocity in a wave equation

Murat Subaşı, Yeşim Akbulut

OPTIMIZATION Cilt 61 · Sayı 3 · ss. 327–333 · 01.03.2012
DOI ile aç

Atıf için künye

Subaşı, M., & Akbulut, Y. (2012). A minimizer for optimizing the initial velocity in a wave equation. OPTIMIZATION, 61(3), 327–333. https://doi.org/10.1080/02331934.2010.511673

BibTeX
@article{subasi2012-74359,
  author = {Subaşı, Murat and Akbulut, Yeşim},
  title = {A minimizer for optimizing the initial velocity in a wave equation},
  journal = {OPTIMIZATION},
  year = {2012},
  volume = {61},
  number = {3},
  pages = {327--333},
  issn = {0233-1934},
  doi = {10.1080/02331934.2010.511673},
  url = {https://akademik.atauni.edu.tr/yayinlar/74359-a-minimizer-for-optimizing-the-initial-velocity-in-a-wave-equation}
}